Alert archive / California / Small Craft Advisories in 2025
Small Craft Advisory 50, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 18, 2025, 2:45 AM PDT. It took effect at Apr 18, 2025, 3:00 AM PDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2025, 2:45 AM PDT (09:45 UTC)
- In effect from
- Apr 18, 2025, 3:00 AM PDT
- Expired
- Apr 19, 2025, 9:00 AM PDT
- In force
- 30 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
646 WHUS76 KEKA 180945 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 245 AM PDT Fri Apr 18 2025 PZZ470-181745- /O.CAN.KEKA.SC.Y.0049.000000T0000Z-250419T1000Z/ /O.UPG.KEKA.GL.A.0018.250419T1000Z-250420T1000Z/ /O.NEW.KEKA.GL.W.0022.250419T1600Z-250421T1600Z/ /O.NEW.KEKA.SC.Y.0050.250418T1000Z-250419T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 245 AM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 9 AM SATURDAY TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 40 kt and seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 AM Saturday to 9 AM PDT Monday. For the Small Craft Advisory, until 9 AM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-181745- /O.EXT.KEKA.SC.Y.0049.250418T1600Z-250420T1000Z/ /O.CAN.KEKA.GL.A.0018.250419T1600Z-250420T1000Z/ /O.NEW.KEKA.GL.A.0019.250420T1000Z-250421T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 245 AM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT SUNDAY... ...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING... * WHAT...For the Small Craft Advisory, north winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 12 feet expected. For the Gale Watch, north winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 14 feet possible. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, from 9 AM this morning to 3 AM PDT Sunday. For the Gale Watch, from late Saturday night through Monday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ455-181745- /O.NEW.KEKA.SC.Y.0051.250419T2200Z-250421T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 245 AM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 9 AM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 12 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Saturday to 9 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-181745- /O.EXB.KEKA.SC.Y.0049.250419T0400Z-250421T1600Z/ Pt St George to Cape Mendocino out 10 nm- 245 AM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 PM this evening to 9 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
181 WHUS76 KEKA 181545 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 845 AM PDT Fri Apr 18 2025 PZZ470-182345- /O.CON.KEKA.SC.Y.0050.000000T0000Z-250419T1600Z/ /O.CON.KEKA.GL.W.0022.250419T1600Z-250421T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 845 AM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 40 kt and seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 AM Saturday to 9 AM PDT Monday. For the Small Craft Advisory, until 9 AM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-182345- /O.CON.KEKA.SC.Y.0049.250418T1600Z-250420T1000Z/ /O.CON.KEKA.GL.A.0019.250420T1000Z-250421T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 845 AM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY MORNING... * WHAT...For the Small Craft Advisory, north winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 12 feet expected. For the Gale Watch, north winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 14 feet possible. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Small Craft Advisory, until 3 AM PDT Sunday. For the Gale Watch, from late Saturday night through Monday morning. * IMPACTS...Strong winds can cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and seas. && $$ PZZ450-182345- /O.CON.KEKA.SC.Y.0049.250419T0400Z-250421T1600Z/ Pt St George to Cape Mendocino out 10 nm- 845 AM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 PM this evening to 9 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-182345- /O.CON.KEKA.SC.Y.0051.250419T2200Z-250421T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 845 AM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 12 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Saturday to 9 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
026 WHUS76 KEKA 182154 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 254 PM PDT Fri Apr 18 2025 PZZ475-190600- /O.CON.KEKA.SC.Y.0049.000000T0000Z-250420T1000Z/ /O.UPG.KEKA.GL.A.0019.250420T1000Z-250421T1600Z/ /O.EXB.KEKA.GL.W.0022.250420T1000Z-250421T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 254 PM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 3 AM SUNDAY TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 AM Sunday to 9 AM PDT Monday. For the Small Craft Advisory, until 3 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-190600- /O.CON.KEKA.SC.Y.0050.000000T0000Z-250419T1600Z/ /O.CON.KEKA.GL.W.0022.250419T1600Z-250421T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 254 PM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 AM Saturday to 9 AM PDT Monday. For the Small Craft Advisory, until 9 AM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-190600- /O.CON.KEKA.SC.Y.0049.250419T0400Z-250421T1600Z/ Pt St George to Cape Mendocino out 10 nm- 254 PM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 40 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 9 PM this evening to 9 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-190600- /O.CON.KEKA.SC.Y.0051.250419T2200Z-250421T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 254 PM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 12 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Saturday to 9 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
041 WHUS76 KEKA 190346 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 846 PM PDT Fri Apr 18 2025 PZZ470-191200- /O.CON.KEKA.SC.Y.0050.000000T0000Z-250419T1600Z/ /O.CON.KEKA.GL.W.0022.250419T1600Z-250421T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 846 PM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 AM Saturday to 9 AM PDT Monday. For the Small Craft Advisory, until 9 AM PDT Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-191200- /O.CON.KEKA.SC.Y.0049.000000T0000Z-250420T1000Z/ /O.CON.KEKA.GL.W.0022.250420T1000Z-250421T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 846 PM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM SUNDAY TO 9 AM PDT MONDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 AM Sunday to 9 AM PDT Monday. For the Small Craft Advisory, until 3 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-191200- /O.CON.KEKA.SC.Y.0049.250419T0400Z-250421T1600Z/ Pt St George to Cape Mendocino out 10 nm- 846 PM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 40 kt and seas 7 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-191200- /O.CON.KEKA.SC.Y.0051.250419T2200Z-250421T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 846 PM PDT Fri Apr 18 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 9 AM PDT MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 12 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM Saturday to 9 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
963 WHUS76 KEKA 190949 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 249 AM PDT Sat Apr 19 2025 PZZ470-191800- /O.CON.KEKA.SC.Y.0050.000000T0000Z-250419T1600Z/ /O.EXT.KEKA.GL.W.0022.250419T1600Z-250422T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 AM PDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 AM PDT TUESDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 9 AM this morning to 9 AM PDT Tuesday. For the Small Craft Advisory, until 9 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-191800- /O.CON.KEKA.SC.Y.0049.000000T0000Z-250420T1000Z/ /O.EXT.KEKA.GL.W.0022.250420T1000Z-250422T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 249 AM PDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING NOW IN EFFECT FROM 3 AM SUNDAY TO 9 AM PDT TUESDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 AM Sunday to 9 AM PDT Tuesday. For the Small Craft Advisory, until 3 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-191800- /O.EXT.KEKA.SC.Y.0049.000000T0000Z-250422T1600Z/ Pt St George to Cape Mendocino out 10 nm- 249 AM PDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 40 kt and seas 6 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-191800- /O.EXT.KEKA.SC.Y.0051.250419T2200Z-250422T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 249 AM PDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM this afternoon to 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
284 WHUS76 KEKA 191523 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 823 AM PDT Sat Apr 19 2025 PZZ470-192330- /O.CON.KEKA.SC.Y.0050.000000T0000Z-250419T1600Z/ /O.CON.KEKA.GL.W.0022.250419T1600Z-250422T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 823 AM PDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 9 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, until 9 AM PDT Tuesday. For the Small Craft Advisory, until 9 AM PDT this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-192330- /O.CON.KEKA.SC.Y.0049.000000T0000Z-250420T1000Z/ /O.CON.KEKA.GL.W.0022.250420T1000Z-250422T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 823 AM PDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM SUNDAY TO 9 AM PDT TUESDAY... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 14 feet expected. For the Small Craft Advisory, north winds 20 to 30 kt with gusts up to 35 kt and seas 8 to 13 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 AM Sunday to 9 AM PDT Tuesday. For the Small Craft Advisory, until 3 AM PDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-192330- /O.CON.KEKA.SC.Y.0049.000000T0000Z-250422T1600Z/ Pt St George to Cape Mendocino out 10 nm- 823 AM PDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 40 kt and seas 7 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-192330- /O.CON.KEKA.SC.Y.0051.250419T2200Z-250422T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 823 AM PDT Sat Apr 19 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM PDT TUESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 7 to 11 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 3 PM this afternoon to 9 AM PDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 17, 2:57 PM PDT, 11 hours 48 minutes earlier.
Area forecast discussion, Apr 17, 2:57 PM PDT, 11 hours 48 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 257 PM PDT Thu Apr 17 2025 .SYNOPSIS...A warming trend is expected to bring interior high temperatures slightly above climatological norms Friday through this weekend. Gusty northerly breezes are forecast to increase over coastal areas this weekend. Generally clearer skies are expected Friday through Monday. && .DISCUSSION...Deep marine layer conditions persisted across the areas today, particularly across Mendocino county where the top of the layer was up to 3000 feet this morning. Layer was not as deep north Cape Mendo, probably no more than 2000 ft based on web cameras. Extensive cloud cover has been slowly eroding through the day with daytime heating and mixing, but solid cloud cover was still quite persistent and extensive along/offshore the Mendocino coast, adjacent coastal river valleys and SW Mendocino interior. Based on satellite imagery, trends and BUFKIT RH time-height sections, beefed up the cloud cover for these area. Not sure about the precip chances with cumulus clouds sprouting up with daytime heating over Lake and SE interior Mendocino county. A few sprinkles seem possible through 5 PM today. Southerly winds associated with meso-scale eddies offshore will probably induce another inland push of low clouds into the Mendo interior tonight. High resolution models have not been resolving these finer scale eddies, however adiabatic warming should reduce the depth of the humid layer by early Friday morning. Offshore flow later tonight will not be sufficient to remove or clear out the stratus. Interior temps are forecast to generally warm above normal through the weekend into early next week. Average highs for mid April range from 66-72F in the interior valleys with average lows from 37-44F. Forecast is for highs in the mid 70's to lower 80's and for lows mostly in the mid 40's. A few colder valley sites are forecast to dip down to 36-39F by Sunday and/or Monday, but this not too unusual for this time of year for places like Hayfork, Ruth and Dinsmore. Models continue to show a cold front and shortwave trough skirting across the Pac NW on Sat with limited precip potential for NW California. Half a dozen or so ECMWF ensemble members do indicate light spotty precip with 24 hour probs <20% for 0.01in. GEFS and CMCE are much lower with 24hr chances near 0%. Thus, precip concerns for this weekend are quite low or non-existent. Northerly winds will ramp up behind the first shortwave trough with increasing probs for gusts to 40 mph or more over coastal headlands into Sun and Mon. Downscaled ECMWF ensemble and EC EFI have been indicating higher than "normal" northerly winds. EC ensemble mean indicates peak gust up to 40 mph for coastal headlands. Winds elsewhere are not forecast to be as strong along the coast, generally around 25-35 mph. It will be windy again this weekend, though winds in some of the wind sheltered coastal valleys probably will be lighter. Additional shortwave troughs in the westerlies aloft will follow Sun-Mon and will serve to reinforce the blustery and windy coastal northerlies. Precip probs remain low even into mid week as a deeper trough digs in from the NW. 24 hour ensemble cluster means show a potential for a somewhat wetter scenario mid week. All this may end up amounting to is a few showers over the mountains. It will get much more interesting toward the latter portion of the week into next weekend (Thu-Sat) with 40% of 2 ensemble clusters depicting a wetter scenario than the ensemble mean. 24-hr probs for half an inch or more increases Fri-Sat with EC ensemble around 30-50% for Del Norte/Humbodlt and 10-30% for Lake, Mendocino and Trinity. NBM is not that bold with 0-5% for SERN Lake to 15-25% for Del Norte. Stay tuned as 500mb cold core may also create a favorable environment for storms and locally heavier precip amounts. DB && .AVIATION...A deep marine layer blanketed the North Coast and Mendocino/Lake Counties...and for note, the SF Bay Area. MVFR Cigs were 1000-1800 ft. However, the marine layer was really prolific over Mendocino with tops reaching above 3500 ft. Those heights were unusually well above the near coastal mountain peaks...which allowed clouds to spill into the Ukiah Valley. Stratus clouds began pulling back towards the coastlines after 1200 noon. CEC cleared early but south winds associated with a faintly spotted offshore eddy, pumped a few thin stratus clouds back into the airport. Overnight, some model guidances are showing a lack of confidence in stratus development especially as high pressure could reduce extent and amount of clouds...and due to some increasing offshore Flow (particularly at CEC). However, ACV and Humboldt Bay will mostly likely see a more shallower marine layer overnight. Inland: The depth of the marine layer may be quite reduced, but a push northward may result in some morning low Cigs at UKI's airport. /TA && .MARINE...Strong winds have pushed further offshore and diminished as a high pressure ridge builds into the PNW. Winds and seas in the inner waters will continue to diminish through Friday, with waves as low as 4 to 6 feet and light northerly breezes. Fresh to strong breezes will likely persist in the northern outer waters through Friday before widespread strong northerlies return this weekend. A weak shortwave and dry surface front will help push these winds into the inner waters beginning Saturday afternoon. NBM has 50 to 75% chance for gale gusts 35 to 45 knots in the outer waters through the weekend, including lee and nearshore of Point Saint George and Cape Mendocino. Near-gale to sustained gale force winds and gusts exceeding 40 knots are likely to continue into early next week, making daily diurnal pushes into the inner waters. && .EKA WATCHES/WARNINGS/ADVISORIES... CA... None. NORTHWEST CALIFORNIA COASTAL WATERS... None. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 2:45 AM PDT | Gale Watch | EKA | 12 hr | |
| Apr 18, 2:45 AM PDT | Gale Warning | EKA | 6 days | |
| Apr 18, 2:45 AM PDT | Small Craft Advisory | EKA | 6 days |
Nearby
Small Craft Advisories in California, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.